Publications and preprints


Joel Bellaiche

  • [31] Non-Zero coefficients of Half-Integral weight modular forms mod l, with Ben Green and Kannan Soundararajan : pdf, to appear in Research in the Mathematical Sciences, special volume in honor of Don Zagier.

  • [30] Image of pseudorepresentations and coefficients of modular forms modulo p : pdf, submitted.

  • [29] The number of non-zero coefficients of modular forms (mod p) , with Kannan Soundararajan : pdf, Algebra Number Theory 9 (2015), no. 8, 1825-1856

  • [28] Parite des coefficients de formes modulaires , with Jean-Louis Nicolas : pdf, Ramanujan Journal, 40 (2016), no. 1, 1-44

  • [27] Theoreme de Chebotarev et complexite de Littlewood : pdf, Annales Scientifiques de l'ENS, (4) 49 (2016) no. 3, 579-632

  • [26] Hecke algebras of modular forms modulo p , with C. Khare, pdf, Compositio Math. 151 (2015), no. 3, 397-415

  • [25] On the eigencurve at classical weight one point , with Mladen Dimitrov, pdf, Duke Math. J. 165 (2016), no. 2, 245-266

  • [24] A remark on the error term in Cebotarev density theorem : pdf Math. research Letters, vol. 24, no. 3 (2017)

  • [23] Une representation galoisienne universelle attachee aux formes modulares modulo 2 , C. R. Math. Acad. Sci. Paris 350 (2012), no. 9-10, 443 : pdf

  • [22] Eigenvarieties and p-adic L-functions, Book :pdf

  • [21] The p-adic L-function of evil Eisentein series , with Samit Dasgupta : pdf, Compositio Math. 151 (2015), no. 6, 999-1040

  • [20] p-adic L-functions of critical CM forms : pdf

  • [19] The eigenvariety at isobaric points : pdf, Canadian Journal of Math., 67 (2015), no. 2, 315-329

  • [18] Critical p-adic L-functions : pdf, Invent. Math. 189 (2012), no. 1, 1--60

  • [17] Ranks of Selmer groups in an analytic family : pdf, Trans. Amer. Math. Soc. 364 (2012), no. 9, 4735

  • [16] New examples of p-adically rigid automorphic forms : pdf, Math. Res. Lett. 17 (2010), no. 4, 781-792

  • [15] The sign of the Galois representations attached to automorphic forms for unitary groups , with Gaetan Chenevier : pdf, to appear in Compositio Mathematicae

  • [14] On the path-dependence of economic growth : pdf, Journal of Mathematical Economics, 46 (2010), no. 2, 163-178.

  • [13] Pseudodeformations : pdf, Math. Zeitschrift, 270 (2012), no. 3-4

  • [12] Non smooth classical points on eigenvarieties : pdf, Duke Mathematical Journal, vol 145, n01, 2008

  • [11] Families of Galois representations and Selmer groups , pdf, book with G. Chenevier: Asterisque 324 (2009) (NB: the title has changed upon publication. The title of the preprint (2006) was : "p-adic families of Galois representations and higher rank Selmer groups".)

  • [10] Arbres et sous-groupes de Gl_2 , with G. Chenevier (revised version, 2013): pdf Journal of Algebra 410, 501-525 (2014)

  • [9] Converging sequences of p-adic Galois representations and density theorems, with G. Chenevier , C. Khare et M. Larsen, en format ps ou pdf. I.M.R.N. 59 (2005) ArXiv math.NT/ 0406102 .

  • [8] Lissite de la courbe de Hecke de GL(2) aux points Eisenstein critiques, with G. Chenevier : ps, pdf. ArXiv math.NT/ 0405415 . Journal de l'Institut de math. de Jussieu (2006) 5(2), 333-349.

  • [7] Compatibilite entre les correspondances de Langlands locale et globale pour U(3), ps, pdf. Comment Math. Helvetica. 81 (2006), 449-470.

  • [6] Augmentation du niveau pour U(3) with Philippe Graftieaux : ps ou pdf American Journal of Math. 128 (2006), no 2, 271-309

  • [5] Formes non temperees pour U(3) et conjectures de Bloch-Kato with G. Chenevier : ps, pdf. (Annales de l'ENS, vol 37/4 (2004) pp. 611-662)

  • [4] Representations sur un anneau de valuation discrte complet , with Philippe Graftieaux, ps ou pdf, Math. Annalen 334 (2006), no3, 465-488

  • [3] A propos d'un lemme de Ribet : ps, pdf, Rendiconti del seminario dell'universita di Padova, vol. 109 (2003), pages 45-62

  • [2] Platitude du module universel pour Gl_3 en caracteristique non banale , with Ania Otwinowska : pdf. Bulletin de la S.M.F., tome 131, fascicule 4, pages 507-525.

  • [1] Relevement des formes modulaires de Picard : ps, pdf. Journal of the London Mathematical Society, (2) 74 (2006), pages 13-25.

  • My PHD thesis dvi, ps or pdf defended on January 7th, 2002, at Orsay University.